# SDR AALA202505263302

- Difficulty date: May 25, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A321-231
- Aircraft serial: 7188
- Aircraft time: 25,946 hours, 10,378 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE IS LOW. SERVICED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
